Numerical issues in statistical computing for the social scientist. Micah altman, jeff Gill, and Michael P. McDonald

Van Zandt, T. . Journal of the American Statistical Association 2005. 100 (470) :707-708

Locate this article in:

Bibtex

@article{CIS-197302,
  Author = {Van Zandt, T.},
  Title = {Numerical issues in statistical computing for the social scientist. Micah altman, jeff Gill, and Michael P. McDonald},
  Journal = {Journal of the American Statistical Association},
  Volume = {100},
  Number = {470},
  Year = {2005},
  Pages = {707--708},
  Keywords = {}
}

Similar articles